# SDR JJBA20240404007

- Difficulty date: March 13, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 25 S15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, L/H FUSE AT FR 25 BTW STR 15-16 SHEAR CLIP CRACKED	ON CF2, L/H FUSE AT FR 25 BTW 15-16 SILL RIVETS UNDER SHEAR CLIP REMOVED FOR ACCESS. AT L/H FUSE AT FR25 BTW STR 15-16 SHEAR CLIP REMOVED AND REPLACED. ON CF2, L/H FUSE AT FR 25 BTW STR 15-16 SILL RIVETS UNDER SHEAR CLIP REPLACED.
